On distribution functions with a limiting stable distribution function

Harald Bergström

TBD mathscidoc:1701.332086

Arkiv for Matematik, 2, (5), 463-474, 1953.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{harald1953on,
  title={On distribution functions with a limiting stable distribution function},
  author={Harald Bergström},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417290517895},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={5},
  pages={463-474},
  year={1953},
}
Harald Bergström. On distribution functions with a limiting stable distribution function. 1953. Vol. 2. In Arkiv for Matematik. pp.463-474. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203417290517895.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved